EconPapers    
Economics at your fingertips  
 

On State Space Truncation of Finite Jackson Networks

Nico M. Dijk
Additional contact information
Nico M. Dijk: University of Amsterdam

A chapter in Operations Research Proceedings 2005, 2006, pp 805-810 from Springer

Abstract: Abstract An error bound result is provided for the truncation of a finite Jackson network from which both a computational and analytic error bound can be concluded. The results are illustrated for a special application of a cellular mobile communication network.

Date: 2006
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:oprchp:978-3-540-32539-0_126

Ordering information: This item can be ordered from
http://www.springer.com/9783540325390

DOI: 10.1007/3-540-32539-5_126

Access Statistics for this chapter

More chapters in Operations Research Proceedings from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:oprchp:978-3-540-32539-0_126